# SDR DALA12017409242

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 22, BS 436 GOUGED.  CUT OUT DAMAGED AREA. FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-40-01, FIG 6, VOL I.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-40-01, FIG 6, VOL I.
